Big Ramsey Degrees of the Generic Partial Order

Martin Balko, David Chodounský, Natasha Dobrinen, Jan Hubička, Matěj Konečný, Lluis Vena, Andy Zucker

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

1 Scopus citations

Abstract

As a result of 33 intercontinental Zoom calls, we characterise big Ramsey degrees of the generic partial order in a similar way as Devlin characterised big Ramsey degrees of the generic linear order (the order of rationals).

Original languageEnglish
Title of host publicationTrends in Mathematics
PublisherSpringer Science and Business Media Deutschland GmbH
Pages637-643
Number of pages7
DOIs
StatePublished - 1 Jan 2021
Externally publishedYes

Publication series

NameTrends in Mathematics
Volume14
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Keywords

  • Big Ramsey degrees
  • Devlin type
  • Structural Ramsey theory

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Big Ramsey Degrees of the Generic Partial Order'. Together they form a unique fingerprint.

Cite this